CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A note on 3-choosability of planar graphs without certain cycles 期刊论文
DISCRETE MATHEMATICS, 2005, 卷号: 297, 期号: 1-3, 页码: 206-209
Authors:  Zhang, L;  Wu, BD
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
planar graph  cycle  choosability  
The transformation graph G(xyz) when xyz=-++ 期刊论文
DISCRETE MATHEMATICS, 2005, 卷号: 296, 期号: 2-3, 页码: 263-270
Authors:  Wu, B;  Zhang, L;  Zhang, Z
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
transformation  total graph  isomorphism  
Edge choosability of planar graphs without small cycles 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 283, 期号: 1-3, 页码: 289-293
Authors:  Zhang, L;  Wu, BYD
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
planar graph  cycle  edge choosability  
Tree decompositions for a class of graphs 期刊论文
DISCRETE MATHEMATICS, 1998, 卷号: 189, 期号: 1-3, 页码: 221-232
Authors:  Shi, MY;  Li, YJ;  Tian, F
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
tree decomposition  P-k-graph  maximal planar bipartite (mpb) graph  maximal planar (mp) graph